default-icon
Issue with ED
Can hypertension drugs cause side effects as erectile distinction? I was diagnosed with Pulmonary Hypertension in 2013 and was prescribed amlong 10mg twice a day and when the BP was not under control, the drug was changed to losar-h 60 mg once a day. Gradually after starting losar-h, I have started facing issues which I suspect as an ED. I have even lost my morning wood. Had a history of smoking which was stopped after being diagnosed with hypertension. Please advise the next course of action.
62 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Harsha
General Physician 4 yrs exp Bangalore
Hi there...antihypertensive medications can cause erectile dysfunction. However it is very soon it tell in your case if it is because of the medications. It could be due to many reasons. Anxiety being the most. So first try relaxation techniques and distraction method. Then try to cut down on any habits like alcohol, smoking or drugs. If you are still experiencing erectile dysfunction, then consult your general physician who prescribed you the antihypertensive medications. Explain to him clearly your concern. He might then decide to lower the dose or change the drug. But do not stop your medication for any reason, without consulting you physician.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.